MathSciNet Relay Station
MathSciNet bibliographic data
MR2092872 (2005i:60065) 60G15 (33C10 60G18)
Dzhaparidze, Kacha; van Zanten, Harry A series expansion of fractional Brownian motion. Probab. Theory Related Fields 130 (2004), no. 1, 39–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement